MathSciNet Relay Station
MathSciNet bibliographic data
MR1901367 (2004b:14088) 14M15 (14M17)
Marsh, R. J.; Rietsch, K. The intersection of opposed big cells in the real flag variety of type $G\sb 2$. Proc. London Math. Soc. (3) 85 (2002), no. 1, 22–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement